# SDR FDEA201102220678

- Difficulty date: February 22, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 43,222 hours, 29,664 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520827191
- Condition: Corroded
- Location: Bs 720d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM TEE CAP, STA 720D, BL 0 TO LBL 25.  CUT-OUT DAMAGED AREA AT FLOORBEAM TEE CAP, FABRICATED REPAIR PARTS, AND INSTALLED IAW SRM 53-10-8 FIG 8.
